I had a BAD weekend dealing with my anxiety. I am starting to feel there really is something physically wrong w/me....that it's not anxiety. My heart palps were so bad on yesterday that I almost went to the ER, but I made myself just ride it out. That was extremely difficult. It has been three days since the end of my cycle and usually I get bad palps (skipped heart beats) 1 week after; but it started early this time. I was in tears! I started reverting back to the way I was when I first stared getting these horrilbe skpped beats. I walk real slow, stay in the bed, get real depressed thinking that my heart is just going to go nuts and continue to beat eratically (sp?). I just start imaining the most awful things. I am so sick of this I don't know what to do!! When you have had a good couple of weeks and then they come back with a vengance, it's hard to believe that it's just anxiety. I know my hormones have GOT to have something to do with this, but I've been checked out-my FSH (is that right?) levels were fine. I just want to know why my heart acts up real bad after my cycle???
Oh, I am wondernig does Xanax help with the skipped beats? I have taken it for tachycardia and it did help; but I wasn't sure if I should take it for the SKIPPED beats. I am getting so discouraged again....trying SO hard not to. It's so easy to look on the bright side when you're feeling fine; but when you're not.....I swear that I have some horrible physical illness.
All I can do is continue to pray and read my bible-that's the only way I have made it thus far. Yesterday I felt like I was going to go crazy. Does ANYONE get where I'm coming from?
I can deal with almost any of the other symptoms: dizziness, fast heart rate, headaches, tingling/numbness, occasinal nausea...but the skipped heart beats, I just can't seem to deal with them. Are they really part of anxiety? Can we bring them on ourselves? Please someone help me out w/some advice :-)
Hi. The skipped beats can be anxiety related, hormone related, etc. I have Mitral Valve Prolapse and take a beta blocker for my skipped beats. From another post, I believe you said you take a beta blocker?? If so, you may need to increase the dose a little. For me, I take a beta blocker but I have finally gotten so used to having them (not nearly as much since on blocker) that I just ignore them. You didn't mention your age. Some women have more of them as they get into the perimenopausal/menopausal age. It is due to the fluctuations of hormones. If you search on homones and menopause, you will find some good message boards and almost all those women have skipped beats, racing heart, anxiety, etc. with their fluctuating hormones.
Hope this helps some. But if they bother you that bad, let your Dr. know. Also, with me, I find that intense cardio, helps mine tremendously as well as my anxiety.
Yes, that's me :-) I do take a BB .25 of toporol. I don't want to increase because they have gotten much better. I really just want to get off of them all together. It's just after that time of the month when it is awful. It's usually just for a day or two-ugh.
Oh, I am going to be 37 on Friday. We thought I may be perimenopausal in the beginning, but the test came back fine. All I know is that my hormones have GOT to be all screwy because that is when I always have the worst of them. When I first started noticing them it was right after my cycle. Everytime I went to the ER.....during or right after cycle. I can basically ignore the flutters, but it's when the "drop" sensations happen that I freak out. That is a BAD feeling, or maybe I am just ultra sensitve and being a baby about it. I just don't know anyomore.
I appreciate your post. I will search the hormones/menopause and see what they have to say.
No, you are not being a baby. They are scary. I am 47 and I have had them since I was a teen so I guess I am just so used to them.
I know that benzos help with anxiety and stuff, but I would stay away from them if at all possible. They are really hard to come off of once you start them. That is my opinion for what its worth. I take klonopin and am weaning off right now because I don't think they help me as much now as they used too. It has really been a slow process but as long as I go slow I am ok.
Even though your horomone tests came back ok, we all have functuations of hormones during our cycle. You may be like me, I am just really sensitive to any hormone fluctuations, especially when I was pregnant and during my monthly cycles.
yes your hormones can cause them, and they can get worse at that time, your not being a baby they are very scarey, i have had them for 23 years at times they are gone for year than back for 10 weeks straight over 3000 a day , than they just go away again so who knows why they come and go, mine are not from stress i know that. but not sure what they are from . hang in there like you said they come and go they will leave soon i hope and you will still be around. they wont kill us just scare us to death.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.